MAUDE Adverse Event Report: RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. EVERFLO; GENERATOR, OXYGEN, PORTABLE
Model Number 1020007
Medical Device Problem Code Powder Leak (4069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information regarding an everflo device.The device was returned to a third party service center.During evaluation of the device, it was discovered the device had defective molecular sieves.The device sieve leaked and the interior of the device was full of white power.There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.
 
Additional Manufacturer Narrative
Reporter phone number listed as: (b)(6).Device not returned to the manufacturer.
 
Additional Manufacturer Narrative
Correction - not reportable the material in the sieve canisters is compatible with the following biocompatibility standards: iso 10993-1, iso 18562, cm-12.Leakage of sieve canisters is a indictive of past due device preventative maintenance.The sieve dust material exposure is not in the airway path of the canula.The risk document states this is an acceptable risk.This is not reportable.

Brand Name
EVERFLO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key19244129
Report Number2518422-2024-25069
Device Sequence Number7383904
Product Code CAW
UDI-Device Identifier00606959032569
UDI-Public00606959032569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1020007
Device Catalogue Number1020007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown